# SDR FDEA201509152879

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 118 hours, 6,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CUT OUT FWD FRAME FOUND ONE DENT, FRAME 20A, STRINGER 40R - 41R.  REPAIRED IAW EA 6-5310-T0320128 PT 1.  MINOR REPAIR IAW GMM 6-2-100.
